MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ PICC/CVC SECUREMENT DEVICE + TEGADERM¿ CHG DRESSING; PICC/CVC DEVICE + TEGADERM CHG DRESSING

3M HEALTH CARE 3M¿ PICC/CVC SECUREMENT DEVICE + TEGADERM¿ CHG DRESSING; PICC/CVC DEVICE + TEGADERM CHG DRESSING
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Full product brand name: 3m¿ picc/cvc securement device + tegaderm¿ chg chlorhexidine gluconate i.V.Securement dressing lot number was not provided.Without a lot number, expiration date and manufacture date could not be determined.H-10 3m received information that the internal jugular catheter was inserted in the er and the dislodgement occurred in the icu.The dressing was reportedly "wet and bloody" when the event was discovered.Dressing application technique was unknown.The ifu states the following: do not use 3m¿ picc/cvc securement device where loss of adhesion could occur, such as with a confused patient, diaphoretic or nonadherent skin, or when the access device is not monitored daily.In addition, any active bleeding at the insertion site should be stabilized before applying the dressing.End of report.
 
Event or Problem Description
A physician alleged 1877-2100 3m¿ picc/cvc securement device + tegaderm¿ chg chlorhexidine gluconate i.V.Securement dressing did not secure an ij (internal jugular) catheter properly and a patient lost his line in the icu".The patient reportedly required reinsertion of their central catheter.

Brand Name
3M¿ PICC/CVC SECUREMENT DEVICE + TEGADERM¿ CHG DRESSING
Common Device Name
PICC/CVC DEVICE + TEGADERM CHG DRESSING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8256394
Report Number2110898-2019-00013
Device Sequence Number11271559
Product Code FRO
UDI-Device Identifier30707387769469
UDI-Public30707387769469
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K080620
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1877-2100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2018
Initial Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;